# SDR CA150925001

- Difficulty date: September 9, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Aerosp ATR 72-212
- Engine: Pwa PW127
- System (JASC): 7931 · Engine Oil Pressure
- Part: Oil System
- Condition: Pressure Loss
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

(CAN) ACFT EXPERIENCED AN INFLIGHT ENGINE SHUTDOWN SHORTLY AFTER TAKEOFF.  THE FLIGHT CREW REPORTED THE NR 2 ENGINE WITH A LOW OIL PRESSURE WARNING ON THE CREW ALERT PANEL, CAP, FOLLOWED BY THE LOCAL RED LED ALERT ON THE ENGINE OIL PRESSURE GAUGE.  JUST AS THE CREW REACHED FOR THE QRH AND STARTED TO RUN THE CHECKLIST, THE OIL PRESSURE RETURNED AND ALL THE WARNINGS WENT OUT.  HOWEVER, THE WARNINGS SHORTLY RETURNED AS THEY HAD DONE PREVIOUSLY.  THE FLIGHT CREW THEN FELT IT WAS BEST TO SHUT THE ENGINE DOWN AND RETURN TO POINT OF ORIGIN, ACFT LANDED UNEVENTFULLY.
